IDEAS home Printed from https://ideas.repec.org/a/eee/apmaco/v284y2016icp332-339.html
   My bibliography  Save this article

On the global boundedness of the Lü system

Author

Listed:
  • Zhang, Fuchen
  • Liao, Xiaofeng
  • Zhang, Guangyun

Abstract

In this paper, we are concerned with the open problem of the global boundedness of the Lü system based on Lyapunov stability theory, which was proposed by Zhang and Mu (2012). The innovation of the paper is that this paper not only proves the Lü system is global bounded according to dynamical systems theory but also gives the bounds of the Lü system.

Suggested Citation

  • Zhang, Fuchen & Liao, Xiaofeng & Zhang, Guangyun, 2016. "On the global boundedness of the Lü system," Applied Mathematics and Computation, Elsevier, vol. 284(C), pages 332-339.
  • Handle: RePEc:eee:apmaco:v:284:y:2016:i:c:p:332-339
    DOI: 10.1016/j.amc.2016.03.017
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0096300316302107
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.amc.2016.03.017?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Leonov, G.A. & Kuznetsov, N.V., 2015. "On differences and similarities in the analysis of Lorenz, Chen, and Lu systems," Applied Mathematics and Computation, Elsevier, vol. 256(C), pages 334-343.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Chien, Fengsheng & Inc, Mustafa & Yosefzade, Hamidreza & Saberi Nik, Hassan, 2021. "Predicting the chaos and solution bounds in a complex dynamical system," Chaos, Solitons & Fractals, Elsevier, vol. 153(P1).

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Li Xiong & Zhenlai Liu & Xinguo Zhang, 2017. "Dynamical Analysis, Synchronization, Circuit Design, and Secure Communication of a Novel Hyperchaotic System," Complexity, Hindawi, vol. 2017, pages 1-23, November.
    2. Alexeeva, Tatyana A. & Barnett, William A. & Kuznetsov, Nikolay V. & Mokaev, Timur N., 2020. "Dynamics of the Shapovalov mid-size firm model," Chaos, Solitons & Fractals, Elsevier, vol. 140(C).
    3. Zhang, Fuchen, 2015. "On a model of the dynamical systems describing convective fluid motion in rotating cavity," Applied Mathematics and Computation, Elsevier, vol. 268(C), pages 873-882.
    4. Fuchen Zhang & Rui Chen & Xiusu Chen, 2017. "Analysis of a Generalized Lorenz–Stenflo Equation," Complexity, Hindawi, vol. 2017, pages 1-6, December.
    5. Zhang, Fuchen & Shu, Yonglu, 2015. "Global dynamics for the simplified Lorenz system model," Applied Mathematics and Computation, Elsevier, vol. 259(C), pages 53-60.
    6. Qasim M. Zainel & Saad M. Darwish & Murad B. Khorsheed, 2022. "Employing Quantum Fruit Fly Optimization Algorithm for Solving Three-Dimensional Chaotic Equations," Mathematics, MDPI, vol. 10(21), pages 1-21, November.
    7. Alexeeva, Tatyana A. & Kuznetsov, Nikolay V. & Mokaev, Timur N., 2021. "Study of irregular dynamics in an economic model: attractor localization and Lyapunov exponents," Chaos, Solitons & Fractals, Elsevier, vol. 152(C).
    8. Taheri, Alireza Ghomi & Setoudeh, Farbod & Tavakoli, Mohammad Bagher & Feizi, Esmaeil, 2022. "Nonlinear analysis of memcapacitor-based hyperchaotic oscillator by using adaptive multi-step differential transform method," Chaos, Solitons & Fractals, Elsevier, vol. 159(C).
    9. Čermák, Jan & Nechvátal, Luděk, 2019. "Stability and chaos in the fractional Chen system," Chaos, Solitons & Fractals, Elsevier, vol. 125(C), pages 24-33.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:284:y:2016:i:c:p:332-339. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.